# SDR 2000ZZZX201

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Dhav DHC8*
- System (JASC): 3242 · Brake
- Part: Carrier
- Part number: 2445902
- Condition: Broken
- Location: Brake
- Component: Bfgoodrich, 21565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY P/N 2-1565 FAILED PREMATURELY.  NR 1 CARRIER AND LINING ASSY BROKEN IN HALF.  THIS IS A CONTINUAL DISCREPANCY.  OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION P/N 2-1565.
